# SDR ASAA2022072539203

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 36,152 hours, 11,565 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK INDICATED OF CAPTAIN SIDE ND. CHECKLIST COMPLETED. FMC SWITCHED TO "BOTH ON R". APPEARS LEFT FMC HAS FAILED. GROUNDED - YES. ACCOMPLISHED FIM B737-900 FIM 34-61 TASK 836, OPS NORMAL PER SAME. GROUND VERIFICATION OPS NORMAL.
